Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red tiny pin point dots on feet, ankles, legs, turn brown, copper color, don't go away. Causes for this?

For the past 5 months ive been getting red tiny pin point dots on top of my feet that turn brown and copper and dont go away. They are now on my ankles and lower legs. Could you give some idea of what this could be?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hi, welcome to healthcaremagic
Red spots on skin, often termed as leg rashes can be red, purple or even silver in color. They can be flat, raised or bump like and may greatly vary in their size. While most of the causes of red spots given below are benign in nature, some of them may need immediate medical intervention. More so, if red spots are accompanied with other symptoms such as wheezing, shortness of breath etc. various causes Scleroderma ,Psoriasis, Eczema, Allergies ,Other Diseases need proper clinical evaluation and investigation .
hope i could answer your query on behalf of - healthcaremagic
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor